# SDR SWAA991552

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22699
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 65447314
- Condition: Inop
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BRAKE OCCASIONALLY RELEASES DURING BRAKING ACTION BELOW 50 KNOTS.  REMOVED AND REPLACED LT GEAR BRAKE AUGMENTATION VALVE PER MM.
